Patients who are prescribed exogenous androgens need to be warned that decreased libido : Is an unusual side effect of androgens and should be...
Question Get Answer

3.

Patients who are prescribed exogenous androgens need to be warned that decreased libido:A.Is an unusual side effect of androgens and should be reported to the provider

B.Is treated with increased doses of androgens, so the patient should let the provider know if he is having problemsC.May be a sign of early prostate cancer and he should make an appointment for a prostate screening examD.May occur with androgen therapy
Background image

Uploaded by: Patreallover88

Subject: Other Subjects

Why Join Course Hero?

Course Hero has all the homework and study help you need to succeed! We’ve got course-specific notes, study guides, and practice tests along with expert tutors.

  • -

    Study Documents

    Find the best study resources around, tagged to your specific courses. Share your own to gain free Course Hero access.

    Browse Documents
  • -

    Question & Answers

    Get one-on-one homework help from our expert tutors—available online 24/7. Ask your own questions or browse existing Q&A threads. Satisfaction guaranteed!

    Ask a Question